Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: bipolar NOS - Elaine

Posted by Elizabeth on April 15, 1999, at 6:53:52

In reply to Re: bipolar NOS - Elizabeth, posted by Elaine on April 15, 1999, at 0:04:24

Hi Elaine.

What you describe does sound like it might be anger attacks. The feeling spacey, not all there, or "losing touch with myself" is called depersonalization and is another panic symptom.

I'm not sure whether or why Neurontin would help with depression (it certainly hasn't been shown to, although lithium has), but if it works for you, that is the important thing. (They really don't seem to know how it works, even more so than other psychotropic drugs!) I think I may have already asked this: which antidepressants have you tried?

I should have been more clear in explaining how I've heard "bipolar III" used: if you have a spontaneous manic episode, then it's not considered bipolar III anymore, but bipolar I (if it's a manic episode) or II (if it's a hypomanic episode). I have never had a spontaneous manic or hypomanic episode. Having mania on antidepressants doesn't necessarily make you bipolar in a strict sense (that is, you don't necessarily start having manic episodes without antidepressants afterwards), but it means that you need to watch out for mania in the future when taking antidepressants.

(BTW what makes you think that antiderpessant-induced mania is not caused by a "chemical imbalance," whatever that's supposed to mean?)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:4588